# SDR 2009F00102

- Difficulty date: September 2, 2009
- Submitted: October 31, 2009
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 86,313 hours, 31,846 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 57025792
- Part serial: 090309
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR GEARED TAB IS DELAMINATED.
